# SDR 98ZZZX559

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N271DC
- Make and model: Swrngn SA226TB
- Aircraft serial: T414
- Engine: Garrtt TPE33110U
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser Vane
- Part number: 31021731
- Condition: Failed
- Location: Hot Sectoin
- Part time: 2,992 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSPECTION, FOUND DIFFUSER VANE P/N 3102173-1 BROKEN IN SEVERAL PIECES LYING ON TOP OF THE OUTER TRANSITION LINER AND WEDGED BETWEEN THE COMPRESSOR HOUSING AND BOTTOM OF TRANSITION LINER.  FURTHER INVESTIGATION REVEALED THAT RECOMMENDED GARRETT SB TPE331-72-0458 HAD NOT BEEN C/W.
